MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BCS XP SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BCS XP SYSTEM
Model Number BCS XP SYSTEM
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc) and reported that when the uninterruptible power supply (ups) for the customer's bcs xp system was powered on with the bcs xp system connected, the ups sparked and emitted a burning smell.A siemens customer service engineer (cse) was dispatched to the site.During the site visit, the cse found no evidence of smoke or burning from the bcs xp system or the ups.When the cse attempted to power on the ups the ups failed to power on.The cse replaced the ups and the bcs xp system powered up normally and was returned to operation.The cause of the spark emitted by the instrument was potentially due to the malfunction of the ups.The system is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A customer reported that when the uninterruptable power supply (ups) for their bcs xp system was powered on with the bcs xp system connected, the ups sparked and emitted a burning smell.The customer unplugged the ups from the ac outlet and powered off the bcs xp system.There are no reports of patient intervention or adverse health consequences due to this event.

Brand Name
BCS XP SYSTEM
Common Device Name
BCS XP SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key9278803
Report Number9610806-2019-00081
Device Sequence Number13989661
Product Code GKP
UDI-Device Identifier00630414945514
UDI-Public00630414945514
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K970431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBCS XP SYSTEM
Device Catalogue Number10459330
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2019
Initial Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1